# SDR 04FDEA01098

- Difficulty date: April 24, 2004
- Submitted: May 26, 2004
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46601
- Aircraft time: 73,116 hours, 29,872 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Drum
- Condition: Wrong Part
- Location: Slat Drive
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND SLAT DRIVE MECHANISM FOLLOW UP CABLE DRUM IS THE WRONG PART NUMBER.  REMOVED AND REPLACED DRUM FOR LEFT HAND SLAT DRIVE MECHANISM IAW DAC CMM 27-83-11 PAGE 505 ITEM 9.
